# SDR 96ZZZM810

- Difficulty date: April 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N335LS
- Make and model: Dorner DO328100
- Aircraft serial: 3035
- System (JASC): 2210 · Autopilot System
- Part: Control Panel
- Part number: 7015327901
- Condition: Damaged
- Location: Cockpit
- Part time: 2,047 hours
- Component: Honeywell, GP300
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

WHILE EN ROUTE TO CUU FROM DFW, THE PILOT NOTICED A BURNING SMELL AND SAW SMOKE COMING FROM THE FLIGHT GUIDANCE CONTROL PANEL.  HE TRIED TO DISCONNECT THE AUTOPILOT, HOWEVER, IT WOULD NOT DISENGAGE.  WHILE THEY WERE LOOKING FOR THE CIRCUIT BREAKER IT POPPED BY ITSELF AND THE AUTO PILOT THEN DISENGAGED.  THE CREW THEN TURNED BACK TO DFW AND LANDED WITHOUT FURTHER INCIDENT.  THE PANEL WAS REPLACED AND THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
